# SDR YENA2022021400059

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Aircraft time: 11,247 hours, 3,646 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1183, JFK-MCO. L2 EMERGENCY DOOR ASSIST BOTTLE REQUIRES SERVICING; SERVICED L2 EMERGENCY DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00 NO LEAKS NOTED
